# SDR SWIA202053706

- Difficulty date: September 19, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP VANE TRAILING EDGE HAS ABRASION DAMAGE WS APPROXIMATELY 98, AS MARKED.  C-CHECK RO 10/29/2020.  REPAIRED RT INBOARD FLAP VANE TRAILING EDGE, REF REO.
